RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Series 1, 2001, Volume 8, Number 4  


Perfect codes of complete rank with kernels of large dimensions
S. V. Avgustinovich, F. I. Solov'eva, O. Heden
3
Minimal degrees and chromatic numbers of squares of planar graphs
O. V. Borodin, H. Broersma, A. N. Glebov, J. van den Heuvel
9
On the partition of a planar graph of girth 5 into an empty and an acyclic subgraph
O. V. Borodin, A. N. Glebov
34
For what $k$ in almost every $n$-vertex graph do there exist all nonisomorphic $k$-vertex subgraphs?
A. D. Korshunov
54
Positive BE-representations of dictionary predicates
S. S. Marchenkov
68
On a method for obtaining lower bounds for the complexity of the realization of Boolean functions by nondeterministic branching programs
E. A. Okolnishnikova
76
On the complexity of realization of powers of Boolean functions by formulas
D. Yu. Cherukhin
103

Information
New books for discrete mathematics
A. D. Korshunov
114
Дискретный анализ и исследование операций
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020